Alert archive / Louisiana / Small Craft Advisories in 2012

Small Craft Advisory 6, NWS Lake Charles, LA

January 17, 2012

NWS Lake Charles, LA issued this small craft advisory at Jan 17, 2012, 5:32 AM CST. It took effect at Jan 18, 2012, 12:00 AM CST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Jan 17, 2012, 5:32 AM CST (11:32 UTC)
In effect from
Jan 18, 2012, 12:00 AM CST
Expired
Jan 18, 2012, 9:00 AM CST
In force
9 hr
Issued by
NWS Lake Charles, LA

The text

As transmitted, in the capitals the NWS used until 2016.

153 
WHUS74 KLCH 171132
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
532 AM CST TUE JAN 17 2012

...SMALL CRAFT ADVISORY IN EFFECT FOR THE COASTAL WATERS TONIGHT...

.WINDS IN THE WAKE OF A COLD FRONT WILL BRING STRONG NORTHERLY
WINDS TO THE WESTERN WATERS AFTER MIDNIGHT TONIGHT, EXTENDING
THROUGH THE EASTERN WATERS BY DAYBREAK WEDNESDAY.

GMZ450-452-470-472-172100-
/O.NEW.KLCH.SC.Y.0006.120118T0900Z-120118T1800Z/
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
532 AM CST TUE JAN 17 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO NOON CST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO NOON CST
WEDNESDAY. 

* WINDS AND SEAS: NORTHEAST WINDS 20 TO 25 KNOTS WITH LOCALLY
  HIGHER GUSTS. SEAS 3 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ455-475-172100-
/O.NEW.KLCH.SC.Y.0006.120118T1200Z-120118T1800Z/
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
532 AM CST TUE JAN 17 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO NOON CST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO NOON CST
WEDNESDAY. 

* WINDS AND SEAS: NORTHEAST WINDS 20 TO 25 KNOTS WITH LOCALLY 
  HIGHER GUSTS. SEAS 3 TO 6 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

11
3 follow-up statements
214 
WHUS74 KLCH 172151
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
351 PM CST TUE JAN 17 2012

...SMALL CRAFT ADVISORY IN EFFECT FOR THE COASTAL WATERS
TONIGHT...

.WINDS IN THE WAKE OF A COLD FRONT WILL BRING STRONG NORTHERLY
WINDS TO THE WESTERN WATERS AFTER MIDNIGHT TONIGHT... EXTENDING
THROUGH THE EASTERN WATERS BY DAYBREAK WEDNESDAY.

GMZ450-452-470-472-180600-
/O.CON.KLCH.SC.Y.0006.120118T0900Z-120118T1800Z/
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
351 PM CST TUE JAN 17 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO NOON CST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO NOON CST
WEDNESDAY. 

* WINDS AND SEAS: NORTHEAST WINDS 20 TO 25 KNOTS WITH LOCALLY 
  HIGHER GUSTS. SEAS 3 TO 7 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ455-475-180600-
/O.CON.KLCH.SC.Y.0006.120118T1200Z-120118T1800Z/
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
351 PM CST TUE JAN 17 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO NOON CST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO NOON CST
WEDNESDAY. 

* WINDS AND SEAS: NORTHEAST WINDS 20 TO 25 KNOTS WITH LOCALLY 
  HIGHER GUSTS. SEAS 3 TO 6 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
296 
WHUS74 KLCH 180242
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
842 PM CST TUE JAN 17 2012

...SMALL CRAFT ADVISORY IN EFFECT FOR THE COASTAL WATERS
TONIGHT...

.A COLD FRONT IS EXPECTED TO MOVE THROUGH THE NORTHWEST GULF LATE
THIS EVENING THROUGH THE OVERNIGHT HOURS. STRONG AND GUSTY NORTH
WINDS ALONG WITH BUILDING SEAS ARE EXPECTED IN THE WAKE OF THE
FRONT...WITH WINDS AND SEAS SUBSIDING TOMORROW MORNING AS
SURFACE HIGH PRESSURE SETTLES INTO THE REGION.

GMZ450-452-470-472-181100-
/O.EXT.KLCH.SC.Y.0006.120118T0600Z-120118T1500Z/
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
842 PM CST TUE JAN 17 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM MIDNIGHT TONIGHT TO
9 AM CST WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM MIDNIGHT TONIGHT
TO 9 AM CST WEDNESDAY. 

* WINDS AND SEAS: NORTHEAST WINDS 20 TO 25 KNOTS WITH LOCALLY 
  HIGHER GUSTS. SEAS 3 TO 7 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ455-475-181100-
/O.EXT.KLCH.SC.Y.0006.120118T0900Z-120118T1500Z/
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
842 PM CST TUE JAN 17 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 AM TO 9 AM CST
WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 3 AM TO 9 AM CST
WEDNESDAY. 

* WINDS AND SEAS: NORTHEAST WINDS 20 TO 25 KNOTS WITH LOCALLY 
  HIGHER GUSTS. SEAS 3 TO 6 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

13
354 
WHUS74 KLCH 180909
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
309 AM CST WED JAN 18 2012

...SMALL CRAFT ADVISORY IN EFFECT FOR THE COASTAL WATERS
TONIGHT...

.STRONG AND GUSTY NORTH WINDS...BEHIND A DEPARTING COLD
FRONT...WILL BEGIN TO SUBSIDE LATER THIS MORNING AND AFTERNOON...AS
SURFACE HIGH PRESSURE SETTLES INTO THE REGION.

GMZ450-452-470-472-181500-
/O.CON.KLCH.SC.Y.0006.000000T0000Z-120118T1500Z/
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
309 AM CST WED JAN 18 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING. 

* WINDS AND SEAS: NORTHEAST WINDS 20 TO 25 KNOTS WITH LOCALLY 
  HIGHER GUSTS. SEAS 3 TO 7 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ455-475-181500-
/O.CON.KLCH.SC.Y.0006.000000T0000Z-120118T1500Z/
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
309 AM CST WED JAN 18 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING. 

* WINDS AND SEAS: NORTHEAST WINDS 20 TO 25 KNOTS WITH LOCALLY 
  HIGHER GUSTS. SEAS 3 TO 6 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

RUA

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this small craft advisory went out at Jan 17, 4:33 AM CST, 59 minutes earlier.

Area forecast discussion, Jan 17, 4:33 AM CST, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
433 AM CST TUE JAN 17 2012

.SYNOPSIS...A COLD FRONT APPROACHING THE RED RIVER VALLEY OF TEXAS
WILL MOVE INTO SOUTHEAST TEXAS LATE THIS AFTERNOON, THROUGH
SOUTHWEST AND CENTRAL LOUISIANA THIS EVENING, AND THROUGH THE
REMAINDER OF ACADIANA AND THE COASTAL WATERS AFTER MIDNIGHT.
SHOWERS AND A FEW THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS
MORNING AHEAD OF THE FRONT WITH RAIN CHANCES INCREASING AS THE
FRONT APPROACHES. GUSTY NORTHEAST WINDS IN THE WAKE OF THE FRONT
WITH HIGH PRESSURE BUILDING IN LATE TONIGHT WITH CLEARING SKIES.

&&

.SHORT TERM...NOT QUITE AS WARM TODAY AND WENT SLIGHTLY LOWER THAN
GUIDANCE VALUES TODAY DUE TO CLOUD COVER. SOME FAVORABLE JET
DYNAMICS COULD HELP INITIATE ELEVATED CONVECTION LATER THIS
MORNING.

&&

.LONG TERM...A BROAD WESTERN UPPER RIDGE WILL PRODUCE A DRY
NORTHWESTERLY FLOW OVER THE NEXT SEVERAL DAYS. A SHORT WAVE MOVING
THROUGH THE ZONAL FLOW COULD SQUEEZE OUT A FEW SHOWERS TOWARDS THE
END OF THE WEEK.

&&

.MARINE...ISSUED A SMALL CRAFT ADVISORY INITIALLY FOR THE WESTERN
COASTAL ZONES AFTER MIDNIGHT. CHOSE TO GO WITH THE SLIGHTLY SLOWER
NAM MOVEMENT ON THE FRONT. EASTERN ZONES ARE INCLUDED BY DAYBREAK WEDNESDAY.
WINDS SHOULD BEGIN DIMINISHING WEDNESDAY AFTERNOON AS HIGH
PRESSURE BUILDS IN FROM THE NORTHWEST.

11

&&

.PRELIMINARY POINT TEMPS/POPS...
KLCH  69  50  63  43  67 /  50  50   0   0   0
KBPT  72  51  64  46  68 /  50  40   0   0   0
KAEX  71  40  59  37  64 /  50  50   0   0   0
KLFT  73  51  63  48  68 /  50  50   0   0   0

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...SMALL CRAFT ADVISORY FROM 6 AM TO NOON CST WEDNESDAY FOR THE
     FOLLOWING ZONES: COASTAL WATERS FROM LOWER ATCHAFALAYA
     RIVER TO INTRACOASTAL CITY LA OUT 20 NM...WATERS FROM LOWER
     ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM.

     SMALL CRAFT ADVISORY FROM 3 AM TO NOON CST WEDNESDAY FOR THE
     FOLLOWING ZONES: COASTAL WATERS FROM CAMERON LA TO HIGH
     ISLAND TX OUT 20 NM...COASTAL WATERS FROM INTRACOASTAL CITY
     TO CAMERON LA OUT 20 NM...WATERS FROM INTRACOASTAL CITY TO
     CAMERON LA FROM 20 TO 60 NM...WATERS FROM CAMERON LA TO
     HIGH ISLAND TX FROM 20 TO 60 NM.

&&
Hazardous weather outlook, Jan 17, 4:51 AM CST, 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
451 AM CST TUE JAN 17 2012

GMZ430-432-LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-
259>262-181100-
SABINE LAKE-CALCASIEU LAKE-VERNON-RAPIDES-AVOYELLES-BEAUREGARD-
ALLEN-EVANGELINE-ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA-
LAFAYETTE-UPPER ST. MARTIN-VERMILION-IBERIA-ST. MARY-
LOWER ST. MARTIN-WEST CAMERON-EAST CAMERON-TYLER-HARDIN-JEFFERSON-
ORANGE-NORTHERN JASPER-NORTHERN NEWTON-SOUTHERN JASPER-
SOUTHERN NEWTON-
451 AM CST TUE JAN 17 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...
SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND A FEW THUNDERSTORMS ARE EXPECTED TO DEVELOP
THIS MORNING AHEAD OF A COLD FRONT. RAIN SHOULD BE ENDING FROM THE
NORTHWEST BY THIS EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A WARMING TREND WILL INITIATE BY THURSDAY. RAIN CHANCES TOWARDS
THE END OF THE WEEK AS A WEAK PACIFIC SYSTEM MOVES THROUGH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

GMZ435-450-452-455-470-472-475-181100-
VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
451 AM CST TUE JAN 17 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT LATE TONIGHT FOR THE COASTAL
WATERS FOR GUSTY NORTHERLY WINDS IN THE WAKE OF THE COLD FRONT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NORTHERLY WINDS SHOULD BEGIN TO DIMINISH LATE WEDNESDAY AS HIGH
PRESSURE BUILDS IN FROM THE NORTHWEST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

11

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 17, 9:08 AM CSTSpecial Weather StatementLCHVernon7 min
Jan 17, 9:19 AM CSTSpecial Weather StatementLCHRapides26 min
Jan 17, 9:23 AM CSTTornado WarningLCHRapides, Vernon13 min
Jan 17, 9:57 AM CSTSpecial Weather StatementLCHVernon48 min
Jan 17, 10:18 AM CSTSpecial Weather StatementLCHVernon42 min
Jan 17, 11:16 AM CSTSpecial Weather StatementLCHRapides29 min
Jan 17, 11:24 AM CSTSevere Thunderstorm WarningLCHAvoyelles, Rapides44 min
Jan 17, 2:38 PM CSTSevere Thunderstorm WarningLCHRapides, Vernon37 min
Jan 17, 3:08 PM CSTSevere Thunderstorm WarningLCHRapides, Vernon37 min
Jan 17, 3:13 PM CSTSpecial Weather StatementLCHAvoyelles17 min
Jan 17, 5:04 PM CSTSpecial Weather StatementLCHEvangeline41 min
Jan 17, 1:55 PM CSTSpecial Weather StatementLCHJasper, Newton50 min

Nearby

Small Craft Advisories in Louisiana, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.